Feel Suicidal Because Can't Take Finasteride Due To Sides

NorwoodingMyWay

Experienced Member
My Regimen
Reaction score
421
It depends on what sides you are getting. Sides are a sign that the drug is working. Microdose for a month and let it stabilize.
His "sides" from finasteride were : Mental retardation, height loss, penis curved and girth loss, face got 30 pounds bigger, got a feminine body type, balls retracted to his body and developed gyno in 2 days.




So yeah, this guy is worse than those "PFS sufferers". Even they don't report crap like height loss and penis curved 180°.
 

Haironnu

Experienced Member
My Regimen
Reaction score
336
Yeah topical dutasteride seem very interesting, i don't really need to use it as i don't really get any sides that bother me much from oral but it's definitely worth a look at.

why topical duta over topical finasteride?
 

pegasus2

Senior Member
My Regimen
Reaction score
2,981

karatekid

Experienced Member
My Regimen
Reaction score
627
Dude you delusional as f*ck. Your fluctuations in your mental health effect you too much. You just stopped finasteride and now you hair looks like sh*t again? In the former thread you reported how sides come and go when you get on/off fina so fast.
You dont get sides after two days of taking fina, your hair doesnt get thick after 2 days of fina, the sides dont go away 2 days after stopping fina, and your hair cant suddenly look like sh*t 2 days after stopping fina. No way your body respond that fast to every little change.
You are either delusional or trolling.
 

Feelsbadman

Experienced Member
Reaction score
303
Dude you delusional as f*ck. Your fluctuations in your mental health effect you too much. You just stopped finasteride and now you hair looks like sh*t again? In the former thread you reported how sides come and go when you get on/off fina so fast.
You dont get sides after two days of taking fina, your hair doesnt get thick after 2 days of fina, the sides dont go away 2 days after stopping fina, and your hair cant suddenly look like sh*t 2 days after stopping fina. No way your body respond that fast to every little change.
You are either delusional or trolling.

Dude I was on for like 3 momths
 

sonictemples

Senior Member
My Regimen
Reaction score
483
It’s weird that sides have subsided accounting that you gave yourself a hard nocebo mate.
 

Feelsbadman

Experienced Member
Reaction score
303
It’s weird that sides have subsided accounting that you gave yourself a hard nocebo mate.

How is it weird that once i stopped mdication, after a few weeks i started feeling better? What is weird about that?

i guess some of my sides were nocebo but the worst was this

1 - feeling exhuasted. I ALWAY FELT so tired on finasteride. I'd literally look at stairs and thinkg im too tired to walk up. I have 10x more energy since stopping

2 - abslutely 0 libido / 0 interest in sex
 

Pigeon

Senior Member
My Regimen
Reaction score
3,866
How is it weird that once i stopped mdication, after a few weeks i started feeling better? What is weird about that?

i guess some of my sides were nocebo but the worst was this

1 - feeling exhuasted. I ALWAY FELT so tired on finasteride. I'd literally look at stairs and thinkg im too tired to walk up. I have 10x more energy since stopping

2 - abslutely 0 libido / 0 interest in sex
Be happy your sides went away.
 

Feelsbadman

Experienced Member
Reaction score
303
Be happy your sides went away.
One permanent side effect I seem to have is finasteride changed my complexion and eyes.

I'm super pale all the time now ever since I took finasteride..I read a study that finasteride reduces melanin in ur skin.. any truth to this??
Also my eyes I've read links to androgens and eye muscles?
My eyes have shrunk I'm not kidding my eyes always look so droopy and small it's so weird I can't understand it
 

LowHairLine

Established Member
My Regimen
Reaction score
174
One permanent side effect I seem to have is finasteride changed my complexion and eyes...
I'm super pale all the time...
My eyes have shrunk...

I really enjoy your posts:

they are great fun mAn,
especially when iT feeLs bAd!

Keep em coming
I love you <3
 
Last edited:

karatekid

Experienced Member
My Regimen
Reaction score
627
Jump back on Finasteride to stop hairloss, Stop imagine stupid side effects, save for future transplant, keep lifting weights, stop watching p**rn, definitely stop jerking to your ugly ex girlfriend, do meditation to work on your mental strength, and if you can go to psychologist.

Do those simple steps and be consistent, after 3 months you will see how you turning into a mathafaka starboy
 
Last edited:

Feelsbadman

Experienced Member
Reaction score
303
Jump back on Finasteride to stop hairloss, Stop imagine stupid side effects, save for future transplant, keep lifting weights, stop watching p**rn, definitely stop jerking to your ugly ex girlfriend, do meditation to work on your mental strength, and if you can go to psychologist.

Do those simple steps and be consistent, after 3 months you will see how you turning into a mathafaka starboy


Thanks bro.

I think gym is the important component..they re opened so.i started going again and felt amazing felt like a JET.. but now they are closed for 6 weeks. I might try finasteride again but when gyms are open and I'm training consistently.

I still fapntonmy ex everyday but now the memories of her have faded ;( she had such a nice booty I miss sex been so long since I've been with a women last and I'm ugly now
 

sonictemples

Senior Member
My Regimen
Reaction score
483
Why not RU?
 
Top